# SDR 2007UALA01330

- Difficulty date: April 27, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- Aircraft time: 42,405 hours, 30,954 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unknown
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGS HANGING OUT OF DOOR 2L ESCAPE SLIDE.   [SUP 05-16-07]  REPLACED SLIDE.
